# SDR SWAA2021050635230

- Difficulty date: March 31, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,880 hours, 45,495 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDING SEAL CRACKED / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDING SEAL PER SRM 51-40-02 AND AMM 53-31-31 .
